Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 320406, 7 pages
http://dx.doi.org/10.1155/2014/320406
Research Article

On the Shape of Limit Cycles That Bifurcate from Isochronous Center

Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 7 December 2013; Accepted 10 February 2014; Published 19 March 2014

Academic Editors: M. Han, Z. Jin, and Y. Xia

Copyright © 2014 Guang Chen and Yuhai Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guang Chen and Yuhai Wu, “On the Shape of Limit Cycles That Bifurcate from Isochronous Center,” The Scientific World Journal, vol. 2014, Article ID 320406, 7 pages, 2014. https://doi.org/10.1155/2014/320406.